Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 26, Pages 1633-1644
http://dx.doi.org/10.1155/S016117120320819X

On some new properties of the spherical curvature of stereographically projected analytic curves

Department of Mathematics, The Pennsylvania State University, Mont Alto 17237-9799, PA, USA

Received 2 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen M. Zemyan, “On some new properties of the spherical curvature of stereographically projected analytic curves,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 26, pp. 1633-1644, 2003. https://doi.org/10.1155/S016117120320819X.